... medication since February 1 2016 I was 187 now I am 214 lbs how can I lose the weight this is so frustrating I have changed my eating habits but the weight will not come off , I am so depressed with the hot flashes all the time, tiredness no matter how much rest I get , the joint pain, now I have a stress fracture in my right feet , osteopenia so the Drs recommends weight bearing exercise, how can they say exercise when my joints hurt all the time I work 40hrs a week I am so exhausted sometimes I force my self to keep going, right now I feel like stopping the medication, are there any solutions to this situation I am going through please someone help, I feel the only thing to do is stop taking the medication
I too dont know what to do,i am coming off letrozole,for a break because my whole body hurts and aches,i now have trigger finger in my thumbs,which is spreading,,i will try anastrozole,but have heard that that is no better..Personally i dont want to go back on it,,i have been on other sites where people have come off it because of the life changing side effects.I may ring macmillan as my oncologist doesnt listen..
I was feeling the same way having extreme fatigue and achy bones. In fact, I went back to my doctor and told him I can’t live this way. My doctor suggested I try changing the time of day when I take The Letrozole. I was initially taking it in the morning and then felt tired most of the day. I now take it at night and it makes big difference. Sure, I still get tired, but not to the degree when I took the medicine in the morning. I also started a regiment of supplements: Caltrate, flaxseed oil, turmeric, a probiotic, B12, and biotin. The Caltrate is the most important one bone loss.
- Letrozole Information for Consumers
- Letrozole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Letrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2013 • 1 answer
Posted 31 Aug 2015 • 0 answers
Posted 5 Oct 2016 • 1 answer
Posted 10 Aug 2017 • 2 answers
Posted 28 Aug 2017 • 0 answers